# SDR ASAA2023072744280

- Difficulty date: July 27, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 33,713 hours, 10,647 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD # 78273000, (FAULT CODE) 73-21281 - EEC CHANNEL IS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE. - SHORT TIME - FL 0, 1, AND 10 ONLY. GROUNDED - YES. PERFORMED TEST 13 ENGINE RUN EEC BITE CHECK REF B737-900 AMM 71-00-00-700-808-F00 ON # 1 ENG, NO FAULTS FOUND DURING CURRENT FAULTS OR FAULT HISTORY. NO FAULTS UNDER LEG 0 PER B737-900 FIM 73-27 TASK 805.
